| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/30/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer¿s device and was unable to duplicate the reported issue.Physio reviewed the device data and verified the reported issue.Physio replaced the device¿s main keypad assembly.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.Based on the information available, physio-control has determined that the likely cause of the reported issue was that the shock switch located on the main keypad assembly was out of tolerance due to excessive resistance.When this issue occurs, an event code will be logged in the device's memory following a failure of the device to deliver defibrillation energy.
Event or Problem Description
The customer contacted physio-control to report that their device displayed a critical event code during preventative maintenance.The event code logged is related to a potential failure of the device to deliver defibrillation energy.There was no patient use reported with the event.